# SDR DBCA2018060640002

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N504W
- Make and model: Cessna 750
- Aircraft serial: 7500522
- Aircraft time: 876 hours, 552 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Coupler
- Part number: 9516X166
- Condition: Failed
- Location: Rudder Deflect
- Part time: 876 hours, 552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW CALLED SAYING THEY HAVE A COMPUTER ISSUE WITH RUDDER DEFLECTION NOTIFICATION ON GROUND DURING PREFLIGHT INSPECTION.  DETERMINED THE POSITION TRANSMITTER FLEXIBLE COUPLER WAS UNSERVICEABLE.  REPLACED THE FLEXIBLE COUPLER WITH NEW.  OPS CHECKED GOOD.
